Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 150, NWS Buffalo, NY

December 13, 2015

NWS Buffalo, NY issued this small craft advisory at Dec 13, 2015, 3:51 AM EST. It took effect at Dec 13, 2015, 9:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2015, 3:51 AM EST (08:51 UTC)
In effect from
Dec 13, 2015, 9:00 AM EST
Expired
Dec 13, 2015, 6:00 PM EST
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WHUS71 KBUF 130851
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
351 AM EST SUN DEC 13 2015

LOZ042-131700-
/O.NEW.KBUF.SC.Y.0150.151213T1400Z-151213T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
351 AM EST SUN DEC 13 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON.

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
3 follow-up statements
219 
WHUS71 KBUF 131508
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1008 AM EST SUN DEC 13 2015

LOZ042-132100-
/O.CON.KBUF.SC.Y.0150.000000T0000Z-151213T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1008 AM EST SUN DEC 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
846 
WHUS71 KBUF 132031
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
331 PM EST SUN DEC 13 2015

LOZ042-132300-
/O.EXT.KBUF.SC.Y.0150.000000T0000Z-151213T2300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
331 PM EST SUN DEC 13 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
325 
WHUS71 KBUF 132247
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
547 PM EST SUN DEC 13 2015

LOZ042-140000-
/O.EXP.KBUF.SC.Y.0150.000000T0000Z-151213T2300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
547 PM EST SUN DEC 13 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

WINDS AND WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 1:01 AM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Dec 13, 1:01 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
101 AM EST SUN DEC 13 2015

.SYNOPSIS...
A WARM FRONT LIFTING ACROSS THE REGION WILL USHER IN A WARM AND
MOIST AIRMASS THAT WILL BRING CLOUDY SKIES AND SOME VERY LIGHT RAIN
OR DRIZZLE TONIGHT. TEMPERATURES WILL CONTINUE TO RUN WELL ABOVE
NORMAL THROUGH SUNDAY. A STRONG STORM SYSTEM DEVELOPING OVER THE
PLAINS THIS WEEKEND WILL BRING A POTENTIAL FOR MORE WIDESPREAD
RAINFALL ALONG WITH STRONG WINDS TO THE REGION MONDAY AND MONDAY
NIGHT WITH COOLER TEMPERATURES BEHIND THE SYSTEM TUESDAY THROUGH
MIDWEEK. THE NEXT POTENTIAL FOR SNOW NOT OCCURRING UNTIL LATE IN
THE WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
THICKENING CLOUDS WILL LOWER FROM SOUTH TO NORTH TONIGHT AS A WARM
FRONT LIFTS VERY SLOWLY NORTHWARD FROM THE OHIO VALLEY. AMPLE LOW
LEVEL MOISTURE WILL PUSH NORTHWARD ALONG AND NORTH OF THE
FRONT...BUT MID LEVELS WILL REMAIN RATHER DRY PER LATEST MODEL
SOUNDINGS AND MOISTURE CROSS SECTIONS. CERTAINLY UPPER LEVEL
MOISTURE WILL REMAIN IN PLACE AHEAD OF THE WARM FRONT AND DEVELOPING
SURFACE LOW...BUT A LACK OF MID LEVEL MOISTURE WILL LIMIT
PRECIPITATION CHANCES AND POTENTIAL INTENSITY. THEREFORE...EXPECT
ANY PRECIPITATION WHICH FALLS WILL BE VERY LIGHT...PRIMARILY DRIZZLE
AND TIED MAINLY TO WEAK ISENTROPIC ASCENT ALONG THE WARM FRONT.

SUNDAY...A TRICKY FORECAST WITH MODELS SUGGESTING AN INCREASING
NORTHEASTERLY FLOW DEVELOPING OVER ONTARIO WILL COMBINE WITH SURFACE
LOW PRESSURE RELOADING OVER MISSOURI. THIS WILL LIKELY LIMIT THE
NORTHWARD PROGRESS OF THE SURFACE WARM FRONT TO ABOUT THE NEW YORK
STATE THRUWAY. THIS WILL LIKELY LEAD TO A HEALTHY SOUTHWEST TO
NORTHEAST TEMPERATURE GRADIENT ACROSS THE AREA. HIGH TEMPERATURES
NORTH OF THE WARM FRONT LIKELY REMAINING IN THE 50S OR POSSIBLY
40S UNDER PLENTY OF CLOUD COVER. AREAS WHICH EMERGE INTO THE WARM
SECTOR WILL PROBABLY SEE SOME LIMITED SUNSHINE BY AFTERNOON. THIS
WOULD SUPPORT LEANING TOWARD THE WARMER END OF THE GUIDANCE WITH
POTENTIAL RECORD HIGH TEMPERATURES IN THE MID TO UPPER 60S.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
THIS WILL BE AN ABNORMALLY WARM 30 HOUR PERIOD ACROSS OUR REGION AS
A DEEP CLOSED LOW OVER THE CENTRAL PLAINS SUNDAY NIGHT WILL TRACK
NORTH TO THE UPPER GREAT LAKES BY MONDAY EVENING. AN AMPLIFIED
DOWNSTREAM RIDGE OVER THE EASTERN PORTION OF THE COUNTRY WILL
COMBINE WITH THE STORM SYSTEM TO ESTABLISH A STRONG SOUTHERLY FLOW
OF VERY MILD AIR OVER THE LOWER GREAT LAKES...SO THAT H85 TEMPS CAN
CLIMB TO ARND 13C. THIS WILL SUPPORT SUNDAY NIGHT LOWS IN THE 50S
FOR MOST AREAS...WHICH WILL TRANSLATE INTO READINGS THAT WILL BE
SOME 25 DEG F ABOVE NORMAL MID DECEMBER VALUES. THE WARM NIGHT WILL
BE FOLLOWED BY RECORD HIGH TEMPERATURES ON MONDAY...WHEN THE MERCURY
WILL CLIMB WELL INTO THE 60S FOR ALL BUT THE TUG HILL PLATEAU.
CURRENT RECORDS FOR MONDAY INCLUDE BUFFALO (63/1901)...ROCHESTER
(62/1901) AND WATERTOWN (60/1975).

A CLOSER LOOK AT THE SYNOPTICS FOR THIS PERIOD...
A WARM FRONT THAT WILL TAKE ITS TIME PUSHING NORTH ACROSS OUR
FORECAST AREA DURING THE DAY SUNDAY WILL FINALLY MAKE ITS WAY NORTH
ACROSS THE ST LAWRENCE VALLEY SUNDAY NIGHT. THIS WILL PLACE ALL OF
WESTERN NEW YORK FIRMLY WITHIN THE WARM SECTOR AS THE STILL
DEEPENING STORM SYSTEM WILL BE OVER THE UPPER MISSISSIPPI VALLEY.

ON MONDAY...THE 985MB SFC LOW WILL OCCLUDE AND START TO FILL WHILE
PUSHING A RELATIVELY STRONG COLD FRONT ACROSS THE LOWER GREAT LAKES.
GUIDANCE PACKAGES HAVE BEEN CONSISTENT THE PAST SEVERAL RUNS IN
SLOWING THE PROGRESSION OF THIS FRONT...AS IT IS NOW NOT FORECAST TO
CROSS OUR FORECAST AREA UNTIL MONDAY AFTERNOON. THIS WILL ALLOW SFC
TEMPS TO CLIMB TO RECORD LEVELS BEFORE STRONG SYNOPTIC FORCING WILL
LEAD TO WIDESPREAD SHOWERS AND POSSIBLE THUNDERSTORMS FOR OUR
REGION. GIVEN THE STRONG SOUTHERLY FLOW (+3 STD H85 WINDS)...THERE
WILL LIKELY BE A SHARP LEADING EDGE TO THIS PCPN AS IT MAKES ITS WAY
FROM WEST TO EAST ACROSS OUR REGION MONDAY AFTERNOON. SIGNIFICANT
LOW LEVEL FORCING FROM THE FRONT WILL BE ENHANCED BY A COUPLED H25
JET AND DIVERGENT UPPER LEVEL FLOW...THUS POPS WILL REMAIN AT CAT
LEVELS. WHILE THE THERMODYNAMICS WILL NOT BE OVERLY IMPRESSIVE
(LAPSE RATES <7 DEG C/KM ABV 800MB)...0-6KM SHEAR VALUES SHOULD
VERIFY ABV 60 M/S. THIS WILL BE CONDUCIVE FOR A THIN LINE OF
CONVECTION ALONG/IMMEDIATELY AHEAD OF THE FRONT WHERE ANY HEAVIER
SHOWER OR ACTUAL THUNDERSTORM COULD TRANSPORT +45KT FROM 3-4K FT TO
THE SFC. WILL LEAVE THE MENTION OF GUSTY THUNDERSTORM IN PLACE.

THE FRONT WILL MAKE ITS WAY ACROSS THE EASTERN LAKE ONTARIO REGION
MONDAY EVENING...WHERE CAT POPS AND AN ELEVATED RISK FOR STRONG
CONVECTIVE WINDS WILL REMAIN IN PLACE. POPS WILL DROP OFF DURING THE
SAME PERIOD OVER THE FAR WESTERN COUNTIES.

THE OTHER MAIN CONCERN FOR THIS PERIOD WILL BE STRONG SYNOPTIC
WINDS. WHILE SOUTHERLY WINDS COULD GUST TO 40 MPH IN THE DOWNSLOPE
AREAS OF CHAUTAUQUA COUNTY DURING THE DAY MONDAY...A GREATER RISK
FOR STRONG WINDS WILL BE FOUND IN THE WAKE OF THE FRONT MONDAY
EVENING/NIGHT. DEEPENING COLD ADVECTION IN THE SOUTHWEST FLOW WILL
ENCOURAGE WINDS TO GUST OVER 45 MPH FROM THE LAKE ERIE SHORE AND
NIAGARA FRONTIER TO THE ROC AREA...WHERE WINDS WILL ALSO BE AIDED BY
SOME LAKE ERIE FUNNELING. WINDS WOULD REACH ADVISORY CRITERIA FOR
THESE AREAS. SINCE THE PARENT STORM SYSTEM WILL BE OCCLUDED BY THIS
TIME...THERE IS LITTLE RISK FOR WINDS REACHING HIGH WIND WARNING
CRITERIA. IF THE ECMWF SOLUTION VERIFIES...THERE SHOULD ALSO BE A
NEGLIGIBLE ISALLOBARIC WIND COMPONENT. THE STRONGEST WINDS FOR THE
WESTERN COUNTIES SHOULD OCCUR BETWEEN 00-06Z MONDAY NIGHT WITH THE
EASTERN LAKE ONTARIO COUNTIES LIKELY EXPERIENCING THEIR STRONGEST
WINDS BETWEEN 03-12Z.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE BUILDS INTO THE LOWER GREAT LAKES BEHIND THE
DEPARTING LOW PRESSURE SYSTEM. MOST LOCATIONS WILL EXPERIENCE DRY
WEATHER WEDNESDAY WITH SURFACE AND UPPER LEVEL RIDGING OVERHEAD.
DRY AIR AND SUBSIDENCE ALOFT SHOULD ERODE CLOUD COVER ENOUGH FOR
SUNSHINE WEDNESDAY. HIGHS WEDNESDAY REBOUND TO OR JUST ABOVE 50
WITH THE SHORTWAVE RIDGING ALOFT.

THE PATTERN THEN LOOKS TO BRIEFLY TURN COLDER LATER NEXT WEEK. THIS
MAY EVEN BRING POTENTIAL FOR SOME SNOW AS A SHOT OF CENTRAL CANADIAN
AIR MAY BUILD SOUTH ACROSS THE GREAT LAKES ON THE BACK SIDE OF A
MID LEVEL TROUGH CROSSING OUT REGION. 850MB TEMPERATURES PUSHING
BACK TO 10 TO 15C BELOW CAN SUPPORT A RISK OF LAKE EFFECT SNOW. THE
12/00Z GFS BUFKIT PROFILE FOR BUFFALO SHOWS LAKE INDUCED EQUILIBRIUM
LEVELS RISING OVER 15KFT WITH A NICE CROSS HAIR SIGNATURE INDICATING
FAVORABLE SNOW GROWTH. TEMPERATURES BY NEXT WEEKEND WILL FINALLY BE
WITHIN A FEW DEGREES OF NORMAL FOR THIS TIME OF YEAR.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
CEILINGS HAVE MOSTLY LOWERED TO IFR ACROSS WESTERN NY AS A WARM
FRONT CREEPS NORTH OF THE NY/PA LINE. LIFR VIS IN FOG AT KJHW BUT
ALSO VFR/MVFR CEILINGS AT KJHW AT 06Z. THE ONE EXCEPTION WILL BE
ACROSS THE NORTH COUNTRY WHERE NE FLOW WILL KEEP THE LOWEST LEVELS
OF THE ATMOSPHERE DRY ENOUGH TO DISPLACE LOWER CLOUDS TO MVFR OR
VFR RANGE. ON SUNDAY LATE DAY BREAKS IN THE CEILINGS ARE EXPECTED
ACROSS THE SOUTHERN TIER AS THE WARM SECTOR FOLLOWING WARM FRONT
PASSAGE MOVES NORTH FROM PENNSYLVANIA. VFR CIGS EXPECTED ACROSS
THE SOUTHERN TIER AFTER 20Z SUNDAY WITH LOWER MVFR CIGS TO THE
NORTH.

WINDS WILL REMAIN GENERALLY LIGHT THROUGH THE FORECAST PERIOD WITH
NORTHEASTERLY FLOW ACROSS THE NORTHERN HALF OF THE FORECAST AREA AND
LIGHT SOUTHERLY FLOW ACROSS THE SOUTHERN HALF.

OUTLOOK...
SUNDAY NIGHT...VFR.
MONDAY...MVFR WITH LOCALIZED IFR IN SHOWERS/EARLY AFTERNOON
THUNDERSTORMS. WINDY.
TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
WEDNESDAY...VFR.
THURSDAY...MVFR/VFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
WINDS WILL REMAIN GENERALLY LIGHT AS A WARM FRONT SLOWLY MOVES NORTH
ACROSS THE REGION OVERNIGHT. INCREASING LOW LEVEL MOISTURE ON
SOUTHERLY FLOW MAY RESULT IN THE DEVELOPMENT OF FOG ON LAKE ERIE
AND THE NIAGARA RIVER AND WESTERN LAKE ONTARIO LATE TONIGHT.

A NORTHEAST FLOW WILL FRESHEN SUNDAY IN RESPONSE TO DEEPENING LOW
PRESSURE OVER THE UPPER MISSISSIPPI VALLEY...PRODUCING
INCREASINGLY CHOPPY CONDITIONS ON THE EASTERN TWO-THIRDS OF LAKE
ONTARIO...THOUGH WAVES ARE EXPECTED TO REMAIN BELOW 4 FEET.

SOUTHERLY WINDS WILL STRENGTHEN MONDAY AHEAD OF AN APPROACHING COLD
FRONT AND RESULTANT OFFSHORE FLOW WILL KEEP HIGHEST WAVES IN
CANADIAN WATERS. THE FRONT WILL CROSS THE FORECAST AREA FROM LATE
MONDAY AFTERNOON THROUGH MONDAY NIGHT...POTENTIALLY ACCOMPANIED BY A
SQUALL LINE WITH WINDS RAPIDLY VEERING SOUTHWESTERLY BEHIND THE
FRONT AND WAVES RAPIDLY BUILDING UPWARDS OF 7 TO 9 FEET BEFORE
GRADUALLY SUBSIDING TUESDAY.

&&

.CLIMATE...
THE WARMTH COMING TODAY AND MONDAY THIS WEEKEND WILL BE VERY
IMPRESSIVE BY MID-DECEMBER STANDARDS. FORECAST HIGH TEMPERATURES
INTO THE MID OR EVEN UPPER 60S SUNDAY WITH OVERNIGHT LOWS IN THE
40S AND 50S...WHICH WILL BE MORE REMINISCENT OF LATE-SEPTEMBER BY
CLIMATE NORMAL STANDARDS.

HERE IS A LIST OF RECORD TEMPERATURES THAT ARE IN JEOPARDY AT THE
OFFICIAL CLIMATE SITES OF BUFFALO... ROCHESTER... AND WATERTOWN
THROUGH MONDAY. A "-" INDICATES FORECAST TEMPERATURE IS NOT WITHIN
1 DEGREE OF THE RECORD.

RECORD HIGH TEMPERATURES
DATE.........BUFFALO........ROCHESTER......WATERTOWN
SUN 12/13....62 F / 1901....62 F / 1923....56 F / 1991
MON 12/14....63 F / 1901....62 F / 1901....60 F / 1975

RECORD WARM LOW TEMPERATURES
DATE.........BUFFALO........ROCHESTER......WATERTOWN
SUN 12/13....47 F / 1927....45 F / 2001....43 F / 2001
MON 12/14....45 F / 1975....41 F / 1975....46 F / 1975
TUE 12/15....42 F / 1982....41 F / 2011....44 F / 2011

ANOTHER WAY OF LOOKING AT HOW ANOMALOUSLY WARM THE FORECAST IS
FOR THIS TIME OF YEAR IS BASED ON THE NAEFS CLIMATOLOGY... WHICH
ESSENTIALLY COMPARES THE GEFS AND CANADIAN ENSEMBLES TO A
CLIMATOLOGICAL DATABASE GOING BACK TO 1979. WITH ENSEMBLE MEAN
FORECAST 850 MB TEMPERATURES APPROACHING +12 C... THIS CORRESPONDS
TO AN EVENT IN THE TOP 0.5 PERCENT FOR THIS TIME OF YEAR... OR
ROUGHLY A 20 TO 30 YEAR RECURRENCE INTERVAL FOR MID-DECEMBER. THIS
MATCHES NICELY WITH THE OBSERVED SPC SOUNDING CLIMATOLOGY....
WHICH LOOKS AT ALL UPPER AIR SOUNDINGS BACK TO 1948 AT BUFFALO.
THE WARMEST OBSERVED 850 MB TEMPERATURE IN THE MONTH OF DECEMBER
IS 15.2 C... BUT THE WARMEST AFTER DECEMBER 11 IS ONLY 11.8 C.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...WCH/SMITH
SHORT TERM...RSH
LONG TERM...SMITH
AVIATION...TMA/WCH/SMITH
MARINE...TMA CLIMATE...CHURCH/WOOD
Hazardous weather outlook, Dec 12, 5:02 AM EST, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
502 AM EST SAT DEC 12 2015

NYZ001>008-010>014-019>021-085-131015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
502 AM EST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG AREA OF LOW PRESSURE IS FORECAST TO MOVE THROUGH THE
GREAT LAKES REGION MONDAY. THERE IS A THREAT FOR A NARROW LINE OF
THUNDERSTORMS ALONG ITS COLD FRONT WHICH COULD BRING DAMAGING
WINDS MONDAY AFTERNOON. WIDESPREAD GUSTY WINDS WITH THEN BE
LIKELY ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEW YORK MONDAY
EVENING INTO MONDAY NIGHT...WITH THE STRONGEST WINDS NORTHEAST OF
LAKES ERIE AND ONTARIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-131015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
502 AM EST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG AREA OF LOW PRESSURE IS FORECAST TO MOVE THROUGH THE
GREAT LAKES REGION MONDAY. THERE IS A THREAT FOR A NARROW LINE OF
THUNDERSTORMS ALONG ITS COLD FRONT WHICH COULD BRING STRONG WIND
GUSTS MONDAY AFTERNOON. GALE FORCE WINDS WITH THEN BE POSSIBLE
ACROSS BOTH LAKES ERIE AND ONTARIO MONDAY EVENING INTO MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.